Q. What can cause tingling sensation in muscles?

Answered by Dr. Lokesh and medically reviewed by Dr. Sneha Kannan

 

New
Do you have a question on Tingling Sensation or Muscle Spasm? We have medical experts to help you right away. Ask a Doctor Now »
 

Hi doctor,

Over the last few months, I am experiencing some tingling kind of sensation in muscles on a specific area below the left breast near the rib. I would like to know what it is and the cause for it. I am having that sensation mostly in the evening.


Related Questions:
What treatment is advised for post-ejaculation muscle spasms and nerve irritation?
How do I cure my burning upper back pain between the shoulder bones?
I have a tingling sensation after urination. What should I do?
 

Dr. Lokesh
MBBS., D.ORTHO., DNB ORTHO., FELLOWSHIP-JOINT REPLACEMENT SURGERY., MNAMS
Orthopedics And Traumatology, Spine Health, Spine Surgery

Hi,

Welcome to icliniq.com.

This tingling sensation can be due to transient nerve compression. This nerve compression can be due to a muscle spasm or due to abnormalities in the thoracic spine.

  • You should improve your posture and avoid sitting for long hours.
  • Avoid bending your back to lift heavy weights.
  • Apply Voltaren gel (Diclofenac) over the area twice daily. Keep hot fomentation twice daily.
  • Do McKenzie back extension exercises twice daily. It will surely help you.

If back pain still persists, then get back to me as you will require a prescription for medication.

 
 
Ask your health query to a doctor online?
 
Ask a Doctor Online »
* guaranteed answer within 4 hours.

Related Questions & Answers


How can I cure muscle spasms and pain in back, neck and leg?
Query: Hello doctor, I am a 41-year-old male. I have been experiencing muscle spasms and pain in the back, neck, and leg since 10 years intermittently. I am currently undergoing physical therapy and chiropractic. However, I wanted to consult from a naturopathic perspective on what can be the root cause of...  Read Full »
Dr. Arul Amuthan
Pharmacologist

Answer: Hi, Welcome to icliniq.com. I looked at your laboratory report, and that is absolutely within the normal range (attachment removed to protect patient identity). I wonder whether your occupation or daily activities cause more stress to your neck and back muscles. If so, you may reduce giving stress...  Read Full »
 
Can Metrogyl cause tingling sensation in hands and feet?
Query: Hello doctor, I took the antibiotic Metrogyl for a bacterial vaginosis infection. It was a 7-day course which I completed four days back. Since then, I have had a tingling sensation in my hands and feet and a sort of achy numbness in my arms and legs. I had a blood test a week ago for something els...  Read Full »
Dr. Aida Quka
Neurologist

Answer: Hi, Welcome to icliniq.com. Regarding your concern, I would explain that your symptoms could be related to Metronidazole adverse effect. You should know that this drug can cause neuropathy as a possible adverse effect. For this reason, I recommend consulting with your attending doctor and performi...  Read Full »
 
How to manage back pain that started after playing Foosball?
Query: Hello doctor, I have a back pain. It just started while I was playing Foosball. The pain goes down to my left thigh, hamstring area, towards the left side of the left knee and to the ankle. I have also got twinging and numb little toe finger on my left foot. I am only applying Volini ointment ...  Read Full »
Dr. Sreenivasa Rao
Physiotherapist

Answer: Hello, Welcome to icliniq.com. I read your concern. I would suggest you get an MRI (magnetic resonance imaging) done of your low back. As your complaints are suggestive of disc involvement, I would like to rule that out. I would like to know further details like pain character and movements tha...  Read Full »
 
 

Ask your health query to a doctor online?
 
Ask a Doctor Online »
* guaranteed answer within 4 hours.
 

Ask a Doctor Online

* guaranteed answer within 4 hours
 

Most Viewed


What Is Trigeminal Migraine?
One of the most common complaints of patients in general and ENT practice is a headache. And in chronic cases, it might ...  Read more »
Why am I having muscle twitches all over my body?
Hello doctor, I have been having muscle twitches all around my body for about two months. First I noticed it in the leg...  Read more »
Will my kidney stone escalate my issues of high BP and diabetes?
Hello doctor, I am a 48-year-old male. I have a high blood pressure since five years and type 2 diabetes mellitus since ...  Read more »